Regular price GH₵103.55
Regular priceUnit price per
Dual relief, non-drowsy cold and flu tablets .
Contac non drowsy dual relief tablets provide relief from the symptoms of colds and flu including nasal congestion, sinus pain, pressure and congestion, headaches, fever, sore throat, aches and pains.
Features of Contac non drowsy dual relief tablets x 18
- Formula with paracetamol
- Clears nasal and sinus congestion
- Relieves headache and pain
Warnings and cautions
- Do not take more frequently than every four hours
- Do not exceed the stated dose
- Contains paracetamol. Do not take with any other paracetamol-containing products.
- Immediate medical advice should be sought in the event of an overdose, even if you feel well.